# SDR 4513410162005

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N423FX
- Make and model: Lear 45LEAR
- Aircraft serial: 134
- Aircraft time: 4,207 hours, 3,165 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Gimbal Joint
- Part number: 4532103050001
- Condition: Sheared
- Location: Mlg Actuator
- Part time: 4,207 hours, 3,165 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON APPROACH, SELECTED FLAPS 8 THEN 20, FLAPS OPS NORM TO DETENTS.  SELECTED MLG DOWN, 3 GREEN DOWN & LOCK, LT MLG DOOR UNSAFE LIGHT ILLUM.  SELECTED FLAPS 40.  CYCLED MLG, DID NOTHING. DID A GO AROUND & SELECTED FLAPS 8. ON SELECTING FLAPS 8 AN AMBER FLAPS FAULT CAS ILLUM & FLAPS DID NOT MOVE.  A FEW SECONDS LATER AN AMBER HYD PRESS CAS ILLUM.  SELECTED HYD SYNOPSIS PAGE & LT & RT EDP AMBER & MAIN HYD PRESS SHOWED 40 PSI & AMBER BOXED.  DECLARED EMERG & LANDED.  LANDING UNEVENTFUL, USED NORMAL BRAKING.  NO T/R'S OR SPOILERS AVAILABLE.  LT MLG DOOR ACT SEVERED OFF GIMBAL ASSY & SEVERED ACTUATION LINE FROM UPLOCK ACT. SB 45-32-20 ISSUED ADDRESSING PROBLEM.  A/C SCHEDULED BUT HAD NOT BEEN COMPLETED.
